# SDR ASAA2024080351555

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,555 hours, 17,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY DIFFICULT TO CLOSE AND MAKES HIGH PITCH WHISTLE NOISE AT CRUISE. GROUNDED - YES. PERFORMED CLOSING DOOR(L1) HANDLE TORQUE TEST REF AMM 52-11-00-700-804 FOUND CLOSING TORQUE OUT OF LIMITS. VERBAL FROM CREW, THROUGH SEAMC PETER L1 DOOR WHISTLE DOES NOT EFFECT COMMUNICATION OR PRESSURIZATION. HIGH PITCH WHISTLE REPORT TRANSFERRED TO L/P 60974801. ADJUSTED THE FWD ENTRY DOOR GUIDE ARM, LATCH RECEIVERS, HORIZONTAL ROD, AND STOP PINS REF AMM 52-11-00. SYSTEM TEST GOOD.
